Your PDF has successfully downloaded.
You are not currently logged in.
Access JSTOR through your library or other institution:
Proof of Poincaré's Geometric Theorem
George D. Birkhoff
Transactions of the American Mathematical Society
Vol. 14, No. 1 (Jan., 1913), pp. 14-22
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1988766
Page Count: 9
You can always find the topics here!Topics: Mathematical theorems, Simple curves, Coordinate transformations, Geometric lines, Curves, Images of transformations, Coordinate systems, Geometric angles, Mathematical integrals, Acute angles
Were these topics helpful?See somethings inaccurate? Let us know!